# SDR VJ9800140

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17LT LOWER FLANGE CRACKED .5 INCH FROM LOWER EDGE AT FS 965 MAIN FRAME ATTACH HOLE AND CORRODED.  REMOVED LONGERON FROM FS 960 - 996.  CUT, DRILLED DEBURRED NEW SECTION OF LONGERON AND INSTALLED FROM FS 956 - 996 IAW DC9 SRM 51010-4, TRAVELER 1A-30766-1, CUT NEW SPLICE, DRILLED AND DEBURRED IAW DC9 SRM 53-02, FIG 18, TRAVELER 1A-30767-1.  LONGERON AND SPLICE TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED IAW DC9 SRM 53-02, FIG 18, 51-30-2.
